# SDR AWXA200500575

- Difficulty date: April 29, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 65163312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A STRINGER ATTACH ANGLE CRACK AT  BS 294.5 S13L - FORWARD SIDE OF 294.5 FRAME WAS FOUND. MAINTENANCE REMOVED, FABRICATED, AND REPLACED STRINGER ATTACH ANGLE AT BS 294.5 S13L FWD SIDE OF 294.5 FRAME IAW  AWA ER 03-5300-05135-SS1.
